Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Topological calculation of the phase of the determinant of a non self-adjoint elliptic operator
Authors: Abanov, Alexander G.; Braverman, Maxim
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Communications in Mathematical Physics
Volume: 259
Issue / Number: 2
Start Page: 287
End Page: 305
Document Type: Article
ID: 261768.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.